Alert archive / Kentucky / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Jackson, KY
NWS Jackson, KY issued this areal flood warning at Apr 3, 2015, 3:35 PM EDT for 5 counties in Kentucky. It was in force for 17 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 3:35 PM EDT (19:35 UTC)
- Expired
- Apr 4, 2015, 9:00 AM EDT
- In force
- 17 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elliott County, KY, Johnson County, KY, Magoffin County, KY, Martin County, KY, Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 60 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:08 PM EDT | FLASH FLOOD | Bruin, KY | HWY 7 BECOMING IMPASSABLE DUE TO FLASH FLOODING. |
| Apr 3, 7:30 PM EDT | FLOOD | Moon, KY | PAINT CREEK HAS RISEN CONSIDERABLY IN LAST 20 MINUTES. CURRENTLY THE CREEK SWIFTLY MOVING ACROSS THE PROPERTY, AND IS BLOCKING ACCESS TO THE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WGUS43 KJKL 031935
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
335 PM EDT FRI APR 3 2015
KYC063-115-153-159-175-040130-
/O.NEW.KJKL.FA.W.0021.150403T1935Z-150404T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-MARTIN KY-MORGAN KY-ELLIOTT KY-MAGOFFIN KY-
335 PM EDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLOOD WARNING FOR...
JOHNSON COUNTY IN NORTHEASTERN KENTUCKY...
MARTIN COUNTY IN NORTHEASTERN KENTUCKY...
EASTERN MORGAN COUNTY IN SOUTHEASTERN KENTUCKY...
ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN MAGOFFIN COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 930 PM EDT FRIDAY
* AT 325 PM EDT...THE PUBLIC REPORTED FLOODING IN THE DENVER AREA
ALONG THE LEFT FORK OF MIDDLE CREEK IN JOHNSON COUNTY. RUNOFF FROM
PREVIOUS HEAVY RAINFALL WILL CONTINUE TO MAKE ITS WAY INTO LARGER
CREEKS AND STREAMS...CAUSING FLOODING...PARTICULARLY IN LOW LYING
AREAS. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FILL
BACK IN LATER THIS AFTERNOON INTO THIS EVENING. RAINFALL AMOUNTS
COULD EXCEED AN INCH IN PLACES...ESPECIALLY IF THUNDERSTORMS PASS
REPEATEDLY ACROSS THE SAME LOCATIONS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PAINTSVILLE...SALYERSVILLE...INEZ...SANDY HOOK...MASON...
WARFIELD...BROWNLOW...STAFFORDSVILLE...WHITE OAK...BRADBURY...
THREEFORKS...PERLIE...KERZ...BETHANNA...QUOD...EVER...BRUIN...
LENOX...BALLOT AND ELSIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3818 8305 3821 8301 3816 8291 3811 8289
3800 8302 3796 8300 3800 8293 3788 8262
3795 8258 3794 8250 3781 8240 3776 8231
3772 8241 3767 8240 3775 8275 3770 8290
3772 8325 3825 8320 3827 8318
$$
GEOGERIAN2 follow-up statements
730
WGUS43 KJKL 040055
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
855 PM EDT FRI APR 3 2015
KYC063-115-153-159-175-041330-
/O.EXT.KJKL.FA.W.0021.000000T0000Z-150404T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-MARTIN KY-MORGAN KY-ELLIOTT KY-MAGOFFIN KY-
855 PM EDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS EXTENDED THE
* FLOOD WARNING FOR...
JOHNSON COUNTY IN NORTHEASTERN KENTUCKY...
MARTIN COUNTY IN NORTHEASTERN KENTUCKY...
EASTERN MORGAN COUNTY IN SOUTHEASTERN KENTUCKY...
ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN MAGOFFIN COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 930 AM EDT SATURDAY
* AT 852 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS CONTAINING
HEAVY RAINFALL WAS MOVING ACROSS THE WARNED AREA. EXCESSIVE RUNOFF
WILL CONTINUE TO CAUSE FLOODING ALONG STREAMS AND CREEKS THROUGH
THE OVERNIGHT HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PAINTSVILLE...SALYERSVILLE...INEZ...SANDY HOOK...MASON...
WARFIELD...BROWNLOW...STAFFORDSVILLE...WHITE OAK...BRADBURY...
THREEFORKS...PERLIE...KERZ...BETHANNA...QUOD...EVER...BRUIN...
LENOX...BALLOT AND ELSIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3818 8305 3821 8301 3816 8291 3811 8289
3800 8302 3796 8300 3800 8293 3788 8262
3795 8258 3794 8250 3781 8240 3776 8231
3772 8241 3767 8240 3775 8275 3770 8290
3772 8325 3825 8320 3827 8318
$$
GEOGERIAN452
WGUS83 KJKL 041300
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
900 AM EDT SAT APR 4 2015
KYC063-115-153-159-175-041309-
/O.CAN.KJKL.FA.W.0021.000000T0000Z-150404T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KY-MARTIN KY-MORGAN KY-ELLIOTT KY-MAGOFFIN KY-
900 AM EDT SAT APR 4 2015
...THE FLOOD WARNING FOR JOHNSON...MARTIN...EASTERN MORGAN...ELLIOTT
AND NORTHERN MAGOFFIN COUNTIES IS CANCELLED...
FLOOD WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3818 8305 3821 8301 3816 8291 3811 8289
3800 8302 3796 8300 3800 8293 3788 8262
3795 8258 3794 8250 3781 8240 3776 8231
3772 8241 3767 8240 3775 8275 3770 8290
3772 8325 3825 8320 3827 8318
$$
KASWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this areal flood warning went out at Apr 3, 1:47 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 3, 1:47 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 147 PM EDT FRI APR 3 2015 .UPDATE... ISSUED AT 147 PM EDT FRI APR 3 2015 ...SEVERE WEATHER THREAT AND FLASH FLOOD THREAT SHIFTS TO LATE AFTERNOON AND EVENING... MCV IS CURRENTLY MOVING ACROSS THE AREA...WITH CIRCULATION CENTER APPARENT ON RADAR IN THE LONDON KY AREA. FORTUNATELY THIS SYSTEM CONTINUED THE WEAKENING TREND NOTE IN THE LATE MORNING UPDATE TO THE AREA FORECAST DISCUSSION. CONVECTION DEVELOPING ALONG AN OUTFLOW BOUNDARY ASSOCIATED WITH THIS FEATURE IS ORIENTED ALONG THE TN KY BORDER...SOUTH OF WHERE THE HEAVY RAIN FELL EARLIER TODAY. HOWEVER ATTENTION IS NOW FOCUSED ON THE STRONG CONVECTION DEVELOPING IN WESTERN KY IN THE RECENTLY ISSUED TORNADO WATCH. BASED ON CURRENT TRENDS AND LATEST SHORT RANGE GUIDANCE EXPECT THE SEVERE THREAT AND FLASH FLOOD THREAT TO OCCUR BEGINNING AROUND 6 PM. UPDATE ISSUED AT 1117 AM EDT FRI APR 3 2015 ...ADDITIONAL FLASH FLOODING LIKELY THIS AFTERNOON... NO SIGNIFICANT CHANGES...OTHER THAN TO HOURLY FORECASTS...OCCURRED WITH AN NDFD UPDATE EARLIER THIS MORNING. WILL ALSO BE UPDATING NDFD WITH LATEST OBSERVATIONAL TRENDS AGAIN SHORTLY...BUT NO OVERALL CHANGE TO MAIN FORECAST FOR TODAY. REMNANTS OF OVERNIGHT MCS WILL BE EXITING THE EASTERN END OF THE FORECAST AREA AROUND 17Z. SATELLITE AND RADAR TRENDS INDICATE THE NEXT MCS NOW OVER WESTERN KY IS WEAKENING...BUT IT WILL BE MOVING INTO THE WESTERN PART OF THE FORECAST AREA ABOUT 17Z JUST AS THE OTHER MCS IS EXITING THE EASTERN SIDE OF THE FORECAST AREA. AM VERY CONCERNED THAT INSTABILITY WILL INCREASE ACROSS OUR AREA AGAIN THIS AFTERNOON...AND THIS IDEA IS SUPPORTED BY LATEST SHORT RANGE MODEL GUIDANCE. EXPECT TO SEE AN INCREASE IN CONVECTION AND RAINFALL RATES ESPECIALLY AFTER 3 PM. A SIGNIFICANT FLASH FLOOD THREAT EXISTS AGAIN THIS AFTERNOON...ESPECIALLY OVER THE CENTRAL PART OF THE FORECAST AREA WHERE RAINFALL LAST NIGHT INTO THIS MORNING OF 3 TO 4 INCHES OCCURRED FROM ESTILL AND POWELL COUNTY EASTWARD ACROSS BREATHITT AND INTO SOUTHERN FLOYD COUNTY. THE SEVERE THREAT WILL INCREASE SIGNIFICANTLY LATE THIS AFTERNOON INTO THE EVENING AS WELL. PLEASE REFER TO THE EXCELLENT MESOSCALE PRECIPITATION DISCUSSION ISSUED BY WPC AT 1056 AM EDT THAT FOCUSES ON THE HEAVY RAIN THREAT FOR THIS AFTERNOON. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 458 AM EDT FRI APR 3 2015 CONVECTIVE HEAVY RAIN EVENT IS ONGOING EARLY THIS MORNING...WITH A TRAINING MCS LAYING WEST/EAST ACROSS THE MIDDLE OF THE FORECAST AREA. THE WAVY LINE EXTENDS ALL THE WAY PAST THE MISSISSIPPI RIVER. THIS SYSTEM IS EXPECTED TO PERSIST INTO THE DAYLIGHT HOURS AND THEN DISSIPATE AND MOVE OUT TO THE EAST IN THE MORNING. THE FRONTAL BOUNDARY RESPONSIBLE FOR THE PRECIP WILL REMAIN NEARLY STATIONARY NEAR THE NORTHERN PORTION OF THE JKL FORECAST AREA TODAY. A WAVE OF LOW PRESSURE OVER OKLAHOMA EARLY THIS MORNING WILL TRAVEL ALONG THE FRONT AND LEAD TO MORE THUNDERSTORMS TODAY. SHEAR WILL BE FAVORABLE FOR ORGANIZED/SEVERE STORMS. OUR DEGREE OF DESTABILIZATION WILL PLAY A ROLE IN HOW BAD THE STORMS GET. THE ATMOSPHERE WILL ALSO REMAIN VERY MOIST. RAPID FLOW WILL KEEP THE STORMS MOVING ALONG...BUT IF TRAINING/REPEATING CELLS OCCUR...FLOODING WILL STILL BE A THREAT...AND THE FFA WILL BE CONTINUED. THE LOW WILL PASS BY TO OUR NORTH AND IT WILL SEND A TRAILING COLD FRONT THROUGH OUR AREA TONIGHT. OUR HEAVY RAIN AND SEVERE WEATHER THREAT WILL END WITH FRONTAL PASSAGE. SKIES WILL THEN CLEAR ON SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 325 AM EDT FRI APR 3 2015 AFTER AN EXITING SHORTWAVE...THE OHIO RIVER VALLEY WILL FIND ITSELF IN A MORE ZONAL FLOW PATTERN ALOFT...WITH SLOWLY BUILDING HEIGHTS THROUGH THE DAY SUNDAY AND SURFACE HIGH PRESSURE TAKING HOLD. SATURDAY NIGHT INTO SUNDAY MORNING...SKIES SHOULD CLEAR OUT COMPLETELY AND WINDS DIE DOWN...ALLOWING FOR MAXIMUM LOSS OF DAYTIME HEATING. OVERNIGHT TEMPERATURES LEADING INTO SUNDAY MORNING WILL LIKELY DROP INTO THE LOW 30S IN MANY LOCATIONS...WITH SOME OF THE DEEPER VALLEYS POSSIBLY SEEING SOME UPPER 20S. AGREE WITH PREVIOUS FORECAST THAT THERE COULD BE SOME FROST CONCERNS OVERNIGHT/EARLY SUNDAY MORNING. TO CONTRAST THAT...WINDS NEAR THE SURFACE DURING THE DAY SUNDAY WILL SHIFT TO A MORE SRLY DIRECTION...WHICH MIXED WITH A LARGE AMOUNT OF SOLAR RADIATION UNDER MOSTLY SUNNY SKIES...WILL LET TEMPS REBOUND BACK INTO THE MID AND UPPER 60S. BY SUNDAY NIGHT...A SHORTWAVE PASSING TO OUR SOUTH WILL ALLOW FOR ENERGY TO TAP INTO THIS WARM MOIST FLOW COMING IN FROM THE GULF STATES...CREATING WIDESPREAD PRECIP CHANCES ACROSS THE GULF STATES. EXPECT RAIN CHANCES TO THEN SPREAD NORTHWARD AND INTO OUR CWA... AIDED BY A STATIONARY FRONTAL BOUNDARY THAT HAS SET UP NORTH OF THE REGION. AS THIS BOUNDARY REMAINS IN PLACE THROUGH MUCH OF THE WEEK...EXPECT RAIN AND THUNDERSTORM CHANCES TO CONTINUE THROUGH THE REST OF THE FORECAST PERIOD ACROSS MUCH OF THE EASTERN CONUS. WHILE MODELS ARE ALL IN FAIRLY GOOD AGREEMENT ON THIS FEATURE AND RAIN CHANCES...WILL CONTINUE TO LEAN ON A MODEL BLEND FOR EXACT TIMING AND QPF AMOUNTS THIS FAR OUT IN THE FORECAST. MORE THAN LIKELY...IT WILL NOT RAIN CONTINUOUSLY THROUGH THIS PERIOD...BUT THERE IS A GOOD LIKELIHOOD WE WILL SEE SEVERAL WET PERIODS FROM MONDAY ON. MEANWHILE ZONAL FLOW WILL KEEP TEMPS MILD AFTER MONDAY AS WELL. AND AS SOUTHERLY WINDS PERSIST...EXPECT TEMPERATURES TO INCREASE EACH DAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 147 PM EDT FRI APR 3 2015 ANOTHER AREA OF SHOWERS AND A FEW THUNDERSTORMS IS MOVING ACROSS THE FORECAST AREA EARLY THIS AFTERNOON. AFTER THIS PASSES THERE WILL BE A SEVERAL HOUR PERIOD OF VFR CONDITIONS..BUT WITH GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KNOTS OCCURRING. STRONGER THUNDERSTORMS DEVELOPING IN WESTERN KY AHEAD OF A COLD FRONT WILL MOVE EAST AND AFFECT ALL TAF SITES EARLY THIS EVENING...GENERALLY AFTER 22Z. WITH THE PASSAGE OF THE STORMS WINDS WILL SHIFT TO THE NW. ALSO...AFTER THE STORMS PASS CEILINGS ARE EXPECTED TO GRADUALLY LOWER WITH MVFR TO IFR CEILINGS PREVAILING DURING THE OVERNIGHT PERIOD. HIGH PRESSURE WILL BUILD INTO KY ON SATURDAY BRINING CLEARING SKIES AND LIGHTER WINDS. ONCE THE LOW CLOUDS BREAK UP SATURDAY MORNING VFR CONDITIONS WILL PREVAIL THROUGH THE REST OF THE DAY. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-083>086-104-106>117-119-120. && UPDATE...SBH SHORT TERM...HAL LONG TERM...JMW AVIATION...SBH
Hazardous weather outlook, Apr 3, 8:02 AM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 802 AM EDT FRI APR 3 2015 KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119- 120-041100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 802 AM EDT FRI APR 3 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. THE MOST INTENSE STORMS MAY CONTAIN HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO ANTICIPATED...WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING... HAIL...OR DAMAGING WIND TODAY AND TONIGHT. KYZ087-088-118-041100- BELL-HARLAN-LETCHER- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND... HARLAN...JENKINS...WHITESBURG 802 AM EDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. THE MOST INTENSE STORMS MAY CONTAIN HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL OR DAMAGING WIND TODAY AND TONIGHT. HAL
In the hours before
Local storm report, Apr 3, 1:41 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
141 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLOOD 2 W ROUSSEAU 37.59N 83.27W
04/03/2015 BREATHITT KY PUBLIC
MEATSCAFFOLD ROAD UNDERWATER AND IMPASSABLE. ALSO
MUDSLIDE BLOCKING ON LANE OF HWY 30E. REPORT FROM
FACEBOOK.
&&
ABELocal storm report, Apr 3, 1:47 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
147 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD MINNIE 37.47N 82.75W
04/03/2015 FLOYD KY LAW ENFORCEMENT
WATER FROM LEFT FORK OF BEAVER CREEK OVER THE MINNIE
BRIDGE OFF HIGHWAY 122.
&&
ABELocal storm report, Apr 3, 2:08 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
208 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FLOOD BOWEN 37.84N 83.77W
04/03/2015 POWELL KY TRAINED SPOTTER
HWY 15 HAS A FOOT OF STANDING WATER OVER IT AND HWY 613
NOW HAS AROUND FIVE FEET OF WATER OVER IT.
&&
ABELocal storm report, Apr 3, 3:18 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
318 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLOOD 6 WSW OWINGSVILLE 38.10N 83.86W
04/03/2015 MONTGOMERY KY PUBLIC
CREEK/STREAM OUT OF BANKS. PONDING ON AREA ROADWAYS.
&&
TBREWERLocal storm report, Apr 3, 3:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
326 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD 1 N IRVINE 37.71N 83.97W
04/03/2015 ESTILL KY EMERGENCY MNGR
FLOODING WITH WATER IN THE GYM OF ESTILL SPRINGS
ELEMENTARY SCHOOL. ALSO THE FOLLOWING ROADS WERE AFFECTED
BY FLOODING COW CREEK ROAD, MILLERS CREEK ROAD, KIRKLAND
AVE, WHITE OAK ROAD AT SUNRISE, MCKEE ROAD AT THE 9 MILE
MARKER, WINCHESTER ROAD AT PATRICKS GROCERY, WINCHESTER
ROAD AT DRY RIDGE, WALLING ROAD, AND REDLICK ROAD.
&&
TBREWERLocal storm report, Apr 3, 3:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
327 PM EDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM DEBRIS FLOW 1 N IRVINE 37.71N 83.97W
04/03/2015 ESTILL KY EMERGENCY MNGR
MUDSLIDE AT BARNES MOUNTAIN ROAD.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:05 AM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Rowan | 25 min |
| Apr 3, 2:27 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 3 hr |
| Apr 3, 2:41 AM EDT | Special Weather Statement | JKL | Bath, Elliott, Lee, Menifee, Montgomery, Morgan and 3 more | 34 min |
| Apr 3, 3:07 AM EDT | Areal Flood Advisory | JKL | Elliott, Estill, Jackson, Lee, Menifee, Morgan and 3 more | 3 hr |
| Apr 3, 3:20 AM EDT | Special Weather Statement | JKL | Johnson, Magoffin, Martin, Wolfe | 40 min |
| Apr 3, 4:01 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Knott, Lee, Magoffin and 5 more | 3 hr |
| Apr 3, 4:43 AM EDT | Flash Flood Warning | JKL | Estill, Menifee, Montgomery, Powell, Wolfe | 3 hr |
| Apr 3, 5:52 AM EDT | Areal Flood Advisory | JKL | Estill, Lee, Menifee, Montgomery, Powell, Wolfe | 3 hr |
| Apr 3, 6:39 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Lee, Wolfe | 4 hr |
| Apr 3, 7:06 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Lee, Magoffin, Morgan and 3 more | 3 hr |
| Apr 3, 7:18 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 3 hr |
| Apr 3, 7:21 AM EDT | Flash Flood Warning | JKL | Fleming | 3 hr |
| Apr 3, 7:35 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more | 3 hr |
| Apr 3, 7:40 AM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more | 5 hr |
| Apr 3, 7:47 AM EDT | Flash Flood Warning | JKL | Bath, Elliott, Estill, Menifee, Montgomery, Morgan and 3 more | 3 hr |
| Apr 3, 8:16 AM EDT | River Flood Advisory | JKL | Estill, Powell | 48 hr |
| Apr 3, 9:08 AM EDT | Areal Flood Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan, Pike | 3 hr |
| Apr 3, 9:09 AM EDT | River Flood Warning | JKL | Estill, Powell | 54 hr |
| Apr 3, 9:28 AM EDT | River Flood Warning | JKL | Estill | 57 hr |
| Apr 3, 9:31 AM EDT | River Flood Warning | JKL | Lee | 30 hr |
| Apr 3, 10:07 AM EDT | Areal Flood Warning | JKL | Bath, Elliott, Estill, Fleming, Lee, Menifee and 5 more | 24 hr |
| Apr 3, 10:11 AM EDT | Areal Flood Warning | JKL | Breathitt, Estill, Jackson, Lee, Owsley, Pulaski and 2 more | 23 hr |
| Apr 3, 12:17 PM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Pike | 21 hr |
| Apr 3, 2:41 PM EDT | River Flood Advisory | JKL | Magoffin | 9 hr |
| Apr 3, 4:39 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Montgomery, Rowan | 7 hr |
| Apr 3, 4:39 PM EDT | Special Weather Statement | JKL | Bath, Elliott, Montgomery, Rowan | 51 min |
| Apr 3, 4:48 PM EDT | Special Weather Statement | JKL | Breathitt, Lee | 27 min |
| Apr 3, 5:09 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 36 min |
| Apr 3, 5:12 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Rowan | 33 min |
| Apr 3, 5:22 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Rowan | 23 min |
| Apr 3, 5:27 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 18 min |
| Apr 3, 5:31 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 29 min |
| Apr 3, 5:41 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Johnson, Menifee, Montgomery, Morgan and 1 more | 4 hr |
| Apr 3, 5:47 PM EDT | Special Weather Statement | JKL | Elliott, Menifee, Morgan | 43 min |
| Apr 3, 6:00 PM EDT | Special Weather Statement | JKL | Bell, Whitley | 45 min |
| Apr 3, 6:17 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Rowan | 43 min |
| Apr 3, 6:21 PM EDT | Special Weather Statement | JKL | Elliott, Johnson, Martin, Morgan | 39 min |
| Apr 3, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Martin, Morgan | 33 min |
| Apr 3, 6:43 PM EDT | Flash Flood Warning | JKL | Martin | 3 hr |
| Apr 3, 6:57 PM EDT | River Flood Warning | JKL | Magoffin | 13 hr |
| Apr 3, 7:18 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Wayne, Whitley | 4 hr |
| Apr 3, 7:35 PM EDT | Flash Flood Warning | JKL | Estill, Lee, Menifee, Powell, Wolfe | 3 hr |
| Apr 3, 7:45 PM EDT | Special Weather Statement | JKL | Elliott, Johnson, Magoffin, Menifee, Morgan, Powell and 1 more | 45 min |
Nearby
Areal Flood Warnings in Kentucky, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.